Journal of Differential Geometry

Witten's complex and infinite-dimensional Morse theory

Andreas Floer

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 30, Number 1 (1989), 207-221.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443291

Digital Object Identifier
doi:10.4310/jdg/1214443291

Mathematical Reviews number (MathSciNet)
MR1001276

Zentralblatt MATH identifier
0678.58012

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 58F05

Citation

Floer, Andreas. Witten's complex and infinite-dimensional Morse theory. J. Differential Geom. 30 (1989), no. 1, 207--221. doi:10.4310/jdg/1214443291. https://projecteuclid.org/euclid.jdg/1214443291


Export citation